# SDR UIEA2014071000321

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 64,018 hours, 9,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MD SIDE CARGO DOOR AFT DOOR SILL TOP SURFACE PANEL FOUND CRACKED.  REPAIR CARRIED OUT IAW RI-25-55-10605 REV A.
